# SDR DALA2015120707427

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 70,204 hours, 53,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENERS IN THE FWD TAB ON EITHER SIDE OF THE CUT LINE OF LT APB LOWER CHORD. REPAIRED IAW ER/A 541560-14, REV ORIG.
